# SDR I5PA2020121575703

- Difficulty date: December 15, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,616 hours, 32,772 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20210202248011
- Part serial: 104396
- Condition: Faulted
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOP IN CLIMB (AIR RETURN).  REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR, PER AMM 21-31-05.  PERFORMED AUTO 2 CABIN PRESSURE CONTROLLER POST INSTALLATION TEST, PER AMM 21-31-02 SATISFACTORY.
